Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 72, NWS Milwaukee, WI

June 12, 2008Ozaukee County, Sheboygan County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 5:48 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 5:48 PM CDT (22:48 UTC)
Expired
Jun 12, 2008, 6:15 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 122247
SVRMKX
WIC089-117-131-122315-
/O.NEW.KMKX.SV.W.0072.080612T2248Z-080612T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 615 PM CDT

* AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HARTFORD...AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BEND BY 555 PM CDT...
  NEWBURG BY 600 PM CDT...
  FREDONIA BY 605 PM CDT...
  RANDOM LAKE BY 610 PM CDT...
  6 MILES WEST OF CEDAR GROVE AND 8 MILES NORTHWEST OF BELGIUM BY 615
  PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4359 8776 4354 8776 4341 8784 4319 8828
      4333 8841 4355 8815 4363 8815 4362 8773
      4361 8773
TIME...MOT...LOC 2248Z 222DEG 48KT 4333 8827

$$

ZAJDEL
2 follow-up statements
000 
WWUS53 KMKX 122254
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT THU JUN 12 2008

WIC089-117-131-122315-
/O.CON.KMKX.SV.W.0072.000000T0000Z-080612T2315Z/
SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI-
554 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN OZAUKEE...WASHINGTON AND SOUTHERN SHEBOYGAN COUNTIES...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SLINGER...MOVING NORTHEAST AT 48 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BEND AIRPORT AND WEST BEND BY 600 PM CDT...
  NEWBURG BY 605 PM CDT...
  WAUBEKA...FILLMORE...FREDONIA AND BOLTONVILLE BY 610 PM CDT...
  RANDOM LAKE AND SILVER CREEK BY 615 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4359 8776 4354 8776 4341 8784 4326 8815
      4335 8836 4355 8815 4363 8815 4362 8773
TIME...MOT...LOC 2254Z 228DEG 42KT 4337 8820

$$

BORGHOFF
000 
WWUS53 KMKX 122308
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
608 PM CDT THU JUN 12 2008

WIC089-117-131-122315-
/O.CON.KMKX.SV.W.0072.000000T0000Z-080612T2315Z/
SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI-
608 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN OZAUKEE...WASHINGTON AND SOUTHERN SHEBOYGAN COUNTIES...

AT 606 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR FILLMORE...OR 7 MILES NORTHEAST OF
WEST BEND...MOVING NORTHEAST AT 51 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RANDOM LAKE...ADELL...BATAVIA AND 7 MILES WEST OF CEDAR GROVE BY
  615 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4359 8776 4354 8776 4341 8784 4326 8815
      4335 8836 4355 8815 4363 8815 4362 8773
TIME...MOT...LOC 2308Z 223DEG 44KT 4350 8804

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 5:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             ARGYLE                  42.70N 89.87W
06/12/2008  E0.88 INCH       LAFAYETTE          WI   CO-OP OBSERVER

&&

KRR
Local storm report, Jun 12, 5:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     MONTICELLO              42.75N 89.59W
06/12/2008                   GREEN              WI   LAW ENFORCEMENT

            SEVERAL FUNNELS SIGHTED

&&

KRR
Local storm report, Jun 12, 5:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
533 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     BELLEVILLE              42.86N 89.54W
06/12/2008                   DANE               WI   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

KRR
Local storm report, Jun 12, 5:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FUNNEL CLOUD     2 W FOND DU LAC         43.78N 88.49W
06/12/2008                   FOND DU LAC        WI   LAW ENFORCEMENT

&&

KRR
Local storm report, Jun 12, 5:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TORNADO          3 S BROOKLYN            42.81N 89.37W
06/12/2008                   GREEN              WI   PUBLIC

            TORNADO ON THE GROUND AT HIGHWAY AND COUNTY ROAD C

&&

KRR
Local storm report, Jun 12, 5:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TORNADO          3 S BROOKLYN            42.81N 89.37W
06/12/2008                   GREEN              WI   PUBLIC

            TORNADO ON THE GROUND AT HIGHWAY 104 AND COUNTY ROAD
            C...MAY BE LOOKING TO THE NORTH

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:59 AM CDTFlash Flood WarningMKXSauk3 hr
Jun 12, 10:41 AM CDTRiver Flood WatchMKXIowa, Lafayette4 hr
Jun 12, 12:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock41 min
Jun 12, 1:08 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha67 min
Jun 12, 1:10 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Rock, Walworth, Washington, Waukesha3 hr
Jun 12, 1:36 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 1:42 PM CDTFlash Flood WarningMKXIowa, Lafayette6 hr
Jun 12, 1:52 PM CDTFlash Flood WarningMKXRacine, Walworth, Waukesha54 min
Jun 12, 1:55 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha35 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha48 min
Jun 12, 2:33 PM CDTRiver Flood WarningMKXLafayette4 days
Jun 12, 2:36 PM CDTTornado WarningMKXMilwaukee15 min
Jun 12, 2:37 PM CDTFlash Flood WarningMKXSauk5 hr
Jun 12, 2:37 PM CDTTornado WarningMKXIowa23 min
Jun 12, 2:55 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha50 min
Jun 12, 2:56 PM CDTTornado WarningMKXColumbia, Dane, Iowa49 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningMKXDodge, Washington52 min
Jun 12, 3:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Jun 12, 3:24 PM CDTSevere Thunderstorm WarningMKXGreen, Rock52 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningMKXWaukesha40 min
Jun 12, 3:38 PM CDTFlash Flood WarningMKXColumbia4 hr
Jun 12, 3:46 PM CDTFlash Flood WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha4 hr
Jun 12, 3:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMKXDodge38 min
Jun 12, 4:10 PM CDTTornado WarningMKXDodge35 min
Jun 12, 4:11 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 4:12 PM CDTFlash Flood WarningMKXFond du Lac, Green Lake, Marquette3 hr
Jun 12, 4:15 PM CDTRiver Flood WarningMKXRock42 hr
Jun 12, 4:20 PM CDTRiver Flood WarningMKXJefferson9 days
Jun 12, 4:25 PM CDTTornado WarningMKXColumbia, Fond du Lac, Green Lake30 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha37 min
Jun 12, 4:33 PM CDTRiver Flood WarningMKXFond du Lac5 days
Jun 12, 4:39 PM CDTTornado WarningMKXDodge, Fond du Lac51 min
Jun 12, 4:43 PM CDTFlash Flood WarningMKXDane, Green, Iowa, Lafayette, Rock3 hr
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMKXDane, Green, Lafayette44 min
Jun 12, 4:49 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake41 min
Jun 12, 4:52 PM CDTSpecial Marine WarningMKX113 min
Jun 12, 4:58 PM CDTTornado WarningMKXDane, Green, Lafayette32 min
Jun 12, 5:05 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette55 min
Jun 12, 5:19 PM CDTTornado WarningMKXDane, Green, Rock41 min
Jun 12, 5:22 PM CDTTornado WarningMKXFond du Lac38 min
Jun 12, 5:25 PM CDTTornado WarningMKXGreen50 min
Jun 12, 5:45 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan113 min
Jun 12, 5:54 PM CDTTornado WarningMKXDane, Dodge, Jefferson24 min
Jun 12, 5:57 PM CDTTornado WarningMKXFond du Lac18 min
Jun 12, 5:58 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 6:00 PM CDTTornado WarningMKXDane, Rock30 min
Jun 12, 6:04 PM CDTRiver Flood WarningMKXSauk21 hr
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningMKXGreen, Rock25 min
Jun 12, 6:12 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan48 min
Jun 12, 6:16 PM CDTTornado WarningMKXFond du Lac, Sheboygan44 min
Jun 12, 6:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha26 min
Jun 12, 6:30 PM CDTTornado WarningMKXDane, Jefferson30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.